Exact solitary and periodic-wave solutions of the K(2,2) equation (defocusing branch)

Deng, Xijun and Parkes, E.J. and Cao, Jinlong (2010) Exact solitary and periodic-wave solutions of the K(2,2) equation (defocusing branch). Applied Mathematics and Computation, 217 (4). pp. 1566-1576. ISSN 0096-3003

[img]
Preview
PDF (K(2,2)_AMC.pdf)
K(2,2)_AMC.pdf
Accepted Author Manuscript

Download (244kB)| Preview

    Abstract

    An auxiliary elliptic equation method is presented for constructing exact solitary and periodic travelling-wave solutions of the K(2, 2) equation (defocusing branch). Some known results in the literature are recovered more efficiently, and some new exact travelling-wave solutions are obtained. Also, new stationary-wave solutions are obtained.